On irresolute topological rings
Main Article Content
In this paper we introduce a new type of a topological ring which is an irresolute topological ring (semi topological ring). The relation among of them are studied. Several results are given. In particular, in a semi Hausdorff space, we show that if a subring is commutative, then its semi closure commutative subring. Furthermore, we show that the center of a ring is semi closed.
How to Cite
Salih, H. M. M. . (2022). On irresolute topological rings. Journal of Advanced Studies in Topology, 9(2), 130–134. Retrieved from https://m-sciences.com/index.php/jast/article/view/251
This work is licensed under a Creative Commons Attribution 4.0 International License.